| Model Number |
TIGHTROPE® II ABS, IMPLANT |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via email that an ar-1588tn-2 tightrope would not cinch down.Case involvement, no patient effect.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces to the construct during use.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed.